Reconstructing the shape of a tree from observed dissimilarity data

Bandelt H-J, Dress A (1986)
Advances in Applied Mathematics 7(3): 309-343.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bandelt, Hans-Jürgen; Dress, AndreasUniBi
Abstract / Bemerkung
Branching structures, alias topological tree structures are fundamental to any hierarchical classification that aims to relate objects according to their similarities or dissimilarities. This paper provides a rigorous treatment of these structures, and continues previous work of Colonius and Schulze on H-structures. Thus extensive use is made of the so-called neighbors relation associated with a dissimilarity index. Arbitrary dissimilarity data are then analyzed by comparing their neighbors relations with ideal, that is, tree-like relations: if it matches an ideal relation, then one can readily construct a tree representing the data that is optimal in a certain sense. Finally, some algorithms are proposed for fitting observed data to tree-like data.
Erscheinungsjahr
1986
Zeitschriftentitel
Advances in Applied Mathematics
Band
7
Ausgabe
3
Seite(n)
309-343
ISSN
0196-8858
Page URI
https://pub.uni-bielefeld.de/record/1656298

Zitieren

Bandelt H-J, Dress A. Reconstructing the shape of a tree from observed dissimilarity data. Advances in Applied Mathematics. 1986;7(3):309-343.
Bandelt, H. - J., & Dress, A. (1986). Reconstructing the shape of a tree from observed dissimilarity data. Advances in Applied Mathematics, 7(3), 309-343. https://doi.org/10.1016/0196-8858(86)90038-2
Bandelt, H. - J., and Dress, A. (1986). Reconstructing the shape of a tree from observed dissimilarity data. Advances in Applied Mathematics 7, 309-343.
Bandelt, H.-J., & Dress, A., 1986. Reconstructing the shape of a tree from observed dissimilarity data. Advances in Applied Mathematics, 7(3), p 309-343.
H.-J. Bandelt and A. Dress, “Reconstructing the shape of a tree from observed dissimilarity data”, Advances in Applied Mathematics, vol. 7, 1986, pp. 309-343.
Bandelt, H.-J., Dress, A.: Reconstructing the shape of a tree from observed dissimilarity data. Advances in Applied Mathematics. 7, 309-343 (1986).
Bandelt, Hans-Jürgen, and Dress, Andreas. “Reconstructing the shape of a tree from observed dissimilarity data”. Advances in Applied Mathematics 7.3 (1986): 309-343.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar